FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Acoustics of porous materials with partially opened porosity

Leclaire, P., Dupont, T. et Panneton, R.. 2013. « Acoustics of porous materials with partially opened porosity ». The Journal of the Acoustical Society of America, vol. 134, nº 6. pp. 4630-4641.
Compte des citations dans Scopus : 2.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Dupont, Thomas
Affiliation: Autres
Date Deposited: 04 May 2018 17:58
Last Modified: 04 May 2018 18:31
URI: http://espace2.etsmtl.ca/id/eprint/16671

Actions (login required)

View Item View Item